offer

Anadin Ultra 200mg Ibuprofen Liquid Capsules - 16

£2.83
Save £0.32
Was £3.15
16 UNI | £0.18 per 1UNI
6221734

Save 10 percent on selected Anadin

Anadin Ultra Liquid Capsules. Back & Muscle Pain. Lasts up to 8 hours.
See details below, always read the label
Suitable for:
Adults & children over 12 years
Active ingredients: Ibuprofen 200mg

x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
Check store stock

You must be at least 18 years old to purchase this product. By adding this item to your basket you confirm you are 18 years or over.

Collect 8 Boots Advantage Card points with this purchase

Arrow Product details

Anadin Joint Pain. For relief from:

  • Backache
  • Muscular Pain
  • Rheumatic Pain
  • Neuralgia

Also provides relief from: headache, dental pain, period pain, feverishness, cold and flu symptoms, migraine.

Lasts up to 8 hours.

Suitable for

Adults, the elderly, and children over 12 years.

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use


For oral administration.

The minimum effective dose should be used for the shortest time necessary to relieve symptoms.


Adults, the elderly, and children and adolescents over 12 years if age: Take 1 or 2 tablets with a drink of water up to 3 times a day as required. The dose should not be repeated more frequently than every 4 hours. Don't take more than 6 tablets in 24 hours

Hazards and Cautions

12-18 years: If symptoms worsen, or persist for more than 3 days, or you get new symptoms consult your doctor.

Adults: If symptoms worsen, or persist for more than 10 days, or you get new symptoms consult your pharmacist or doctor. Read the enclosed leaflet before taking this medicine.

Do not take if you:

  • Have ever had a stomach ulcer, perforation or bleeding
  • Are allergic to ibuprofen (or anything else in this medicine), aspirin or other related painkillers
  • Are taking NSAID painkillers, or aspirin with a daily dose above 75mg
  • Are in the last 3 months of pregnancy

Speak to a pharmacist or your doctor before taking if you:

  • Have asthma, diabetes, high cholesterol, high blood pressure, had a stroke, heart, liver, kidney or bowel problems
  • Are a smoker
  • Are pregnant
Keep all medicines out of the sight & reach of children

Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.

  • Keep all medicines out of the reach of children.

Active ingredients

Ibuprofen 200mg

Ingredients

Active ingredients: Ibuprofen 200mg.

Other ingredients: Sorbitol and Potassium.

...read more ...read less

Delivery options

Order & Collect
Collect your order for free at one of over 2200 stores

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 - place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 - usually delivered between 7am - 1pm

For more information see our delivery help or view our returns policy.